Open Access Open Access  Restricted Access Subscription Access

Pseudo-Skolem sequences and graph Skolem labelling

David A. Pike, Asiyeh Sanaei, Nabil Shalaby

Abstract


Pseudo-Skolem sequences, which are similar to Skolem-type sequences in their structure and applications, are introduced. Constructions of such sequences, either directly or via the use of known Skolem-type sequences, are presented. The applicability of these sequences to Skolem labelled graphs, in particular classes of rail-siding graphs and caterpillars, are also discussed.

Full Text:

PDF

References


Baker, C., Kergin, P., and Bonato, A., Skolem arrays and Skolem labellings of ladder graphs, Ars Combin. 63 (2002), 97–107.

Baker, C. A. and Manzer, J. D. A., Skolem-labeling of generalized three-vane windmills, Australas. J. Combin. 41 (2008), 175–204.

Biraud, F., Blum, E. J., and Ribes, J. C., On optimum synthetic linear arrays with application to radioastronomy, IEEE Trans. Antennas and Propagation 22 (1974), no. 1, 108–109. http://dx.doi.org/10.1109/TAP.1974.1140732

Dyer, D. and McKay, N., Skolem-labeling of $k$-regular caterpillars, preprint, 2006.

Graham, A. J., Pike, D. A., and Shalaby, N., Skolem labelled trees and $P_s,square ,P_t$ Cartesian products, Australas. J. Combin. 38 (2007), 101–115.

Mendelsohn, E. and Shalaby, N., Skolem labelled graphs, Discrete Math. 97 (1991), no. 1-3, 301–317. http://dx.doi.org/10.1016/0012-365X(91)90446-9

Mendelsohn, E. and Shalaby, N., On Skolem labelling of windmills, Ars Combin. 53 (1999), 161–172.

O'Keefe, E. S., Verification of a conjecture of Th. Skolem, Math. Scand. 9 (1961), 80–82. http://dx.doi.org/10.7146/math.scand.a-10624

Shalaby, N., The existence of near-Skolem and hooked near-Skolem sequences, Discrete Math. 135 (1994), no. 1-3, 303–319. http://dx.doi.org/10.1016/0012-365X(92)00327-N

Shalaby, N., The existence of near-Rosa and hooked near-Rosa sequences, Discrete Math. 261 (2003), no. 1-3, 435–450. http://dx.doi.org/10.1016/S0012-365X(02)00487-9

Skolem, Th., On certain distributions of integers in pairs with given differences, Math. Scand. 5 (1957), 57–68. http://dx.doi.org/10.7146/math.scand.a-10487




DOI: http://dx.doi.org/10.7146/math.scand.a-25502

Refbacks

  • There are currently no refbacks.
This website uses cookies to allow us to see how the site is used. The cookies cannot identify you or any content at your own computer.
OK


ISSN 0025-5521 (print) ISSN 1903-1807 (online)

Hosted by The State and University Library